MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for investigation.The serial number of the coaguchek xs plus meter is (b)(6).The serial number for the patient's coaguchek-xs meter is (b)(6).All test strip retention samples passed the internal inspection and are inconspicuous.On a regular basis, coaguchek strips of all lots currently valid in the market are tested in comparison to the current master lot at roche mannheim.For this purpose, the strips are measured with two human blood samples from marcumar donors and one high level control sample on internal reference meters.Section e3: occupation is patient/consumer.
 
Event or Problem Description
We received an allegation of questionable results on a coaguchek xs plus when compared to the patient's coaguchek xs meter.On (b)(6) 2024 at 1:22pm, the patient received the following inr results: patient's coaguchek xs meter result 1.2 on (b)(6) 2024 at 1:30pm, the patient received the following inr results: clinic's coaguchek xs meter result 6.6 the patient¿s therapeutic range was provided 2.5 - 3.0 inr.Interval of testing is 1 x week.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19938204
Report Number1823260-2024-02302
Device Sequence Number7319719
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625315160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown